# SDR FDEA201705091379

- Difficulty date: May 9, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,505 hours, 23,607 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: AMC71143
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR DAMAGE AT THE TOP LEFT OF LOWER RUDDER.   TRIMMED OUT DAMAGE AND INSTALLED A DOUBLER IAW SRM 55-00-01, FIG 3, SHEET 2.
